RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 3, Pages 53–65 (Mi faa1130)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition

Yu. G. Safarov


Full text: PDF file (1703 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:3, 213–223

Bibliographic databases:

UDC: 517.944
Received: 15.06.1987

Citation: Yu. G. Safarov, “Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition”, Funktsional. Anal. i Prilozhen., 22:3 (1988), 53–65; Funct. Anal. Appl., 22:3 (1988), 213–223

Citation in format AMSBIB
\Bibitem{Saf88}
\by Yu.~G.~Safarov
\paper Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 3
\pages 53--65
\mathnet{http://mi.mathnet.ru/faa1130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=961761}
\zmath{https://zbmath.org/?q=an:0679.35074}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 3
\pages 213--223
\crossref{https://doi.org/10.1007/BF01077627}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AA83200006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1130
  • http://mi.mathnet.ru/eng/faa/v22/i3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kozko, A. S. Pechentsov, “The spectral function of a singular differential operator of order $2m$”, Izv. Math., 74:6 (2010), 1205–1224  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:197
    Full text:70
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019